# SDR DALA2020121504097

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 17,468 hours, 6,606 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Seat 25f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 25F LIFEVEST MISSING.  INSTALLED UNIVERSAL PASSENGER LIFEVEST & LIFEVEST PULL STRAP AND SEALED CONTAINER AT 25F, PER B737 AMM 25-64.
